Friday October 11, 2019

12:00 PM
12:00 PM
1:00 PM
1:00 PM
2:00 PM
2:00 PM
2:30 PM
3:00 PM
3:00 PM
  • Crafting Armor Basics
  • Tickets required
  • Mini-Main (Parlor D)
  •  1 hour 30 minutes
  • Workshop
    Cosplay
4:00 PM
4:00 PM
  • Jeopardy
  • Sub-Main (Room 212,213,214)
  •  1 hour
  • Game Show
4:30 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM
  • Concert
  • Main Events (Room 215,216,217)
  •  1 hour
  • Concert
6:30 PM
7:00 PM
7:00 PM
7:30 PM
8:00 PM
8:00 PM
8:30 PM
9:00 PM
9:00 PM
9:30 PM
10:00 PM
10:00 PM
10:30 PM

Saturday October 12, 2019

10:00 AM
10:00 AM
11:00 AM
11:00 AM
11:30 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:30 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM
4:00 PM
4:00 PM
  • Concert
  • Main Events (Room 215,216,217)
  •  1 hour
  • Concert
5:00 PM
5:00 PM
6:00 PM
6:00 PM
7:00 PM
7:00 PM
8:00 PM
8:00 PM
9:00 PM
9:00 PM
9:30 PM
10:00 PM
10:00 PM
10:30 PM
11:00 PM
11:00 PM

Sunday October 13, 2019

10:00 AM
10:00 AM
  • Chobits
  • Video Room 205
  •  2 hours
  • Anime Viewing
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:30 PM
2:00 PM
2:00 PM
2:30 PM
3:00 PM
3:00 PM
4:00 PM
4:00 PM